# SDR SWAA2025060968543

- Difficulty date: May 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SHEAR PLATE BTW BS 492 TO BS 500A AT LEVEL STR 26R AND RBL 21 AT FWD CARGO COMPARTMENT.  REPLACED SHEAR PLATE BTW BS 492 TO BS 500A AT LEVEL STR 26R AND RBL 21 AT FWD CARGO AND NEW FASTENERS IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A0080 SHEET:23 REV:-.
